# SDR COMA0010019

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Condition: Malfunctioned
- Location: Avionics Bay
- Part time: 18,777 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF EHSI AND EADI, SCREENS WENT BLANK.  COULD NOT DUPLICATE.  REPLACED NR 2 AHRS FOR TROUBLESHOOTING.
